# SDR ASAA2022090439884

- Difficulty date: September 4, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 4,916 hours, 1,543 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Part number: 632920703
- Condition: Inoperative
- Location: Pneumatic Sys
- Part time: 4,933 hours, 1,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 31-005-00, FOUND SCHEDULED MAINTENANCE TASK MESSAGE "BLEED FAN AIR MODULATION VALVE (FAMV) ROTARY VARIABLE DIFFERENTIAL TRANSFORMER (RVDT) R". GROUNDED - YES.  REMOVED AND REPLACED FAMV ON #2 ENGINE IAW B737-9 AMM 36-12-03. (ASA TSR713106)
